On periodic motions of the double pendulum
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 19-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_5_a2,
author = {E. A. Barbashin and M. D. Kocheva},
title = {On periodic motions of the double pendulum},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--26},
year = {1965},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_5_a2/}
}
E. A. Barbashin; M. D. Kocheva. On periodic motions of the double pendulum. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 19-26. http://geodesic.mathdoc.fr/item/IVM_1965_5_a2/